# SDR SWIA201642215

- Difficulty date: May 18, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 32,203 hours, 26,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE HAS CORROSION AT SEVERAL LOCATIONS.  INSTALLED NEW PAX DOOR LOWER SILL ANGLE IAW SRM.  OPS CHECK GOOD AT THIS TIME.
